# SDR AWXA9900349

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Part number: 8825604644
- Condition: Failed
- Location: Brake Sys
- Part time: 225 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN PUSH WAS COMPLETED SET BRAKE AND FOUND NO ACCUMULATOR PRESSURE OR                               BRAKE PRESSURE.  REMOVED AND REPLACED BRAKE ACCUMULATOR, OPS AND LK CK GOOD.
